I've have been on the injection for about 3 weeks now. The last 2 weeks I have been experiencing severe migraine type headaches. Has anyone else experienced this? Just wondering if it's common or something else causing this.
No responses have yet been posted. Add your response to this question.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 5 answers
Posted 24 Sep 2010 • 1 answer
Posted 16 Jun 2011 • 4 answers
Eylea - severe, sudden headache and loss of vision after injection for 10 mins. eye pressure went to
Posted 14 Nov 2013 • 1 answer
What type of headache comes with Harvoni migraine or regilar headache also where is the pain locate?
Posted 14 Mar 2015 • 1 answer